# SDR ASAA201805224726

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 8,155 hours, 2,784 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND, VNAV DISSENGAGES AFTER 15 SECONDS, LNAV DISENGAGES A FEW SECONDS AFTER.  ACFT GROUNDED. VERIFIED DISCREPANCY,  PERFORMED DFCS BITE IAW AMM 22-11-00.  PERFORMED DFCS LRU REPLACEMENT TEST IAW FIM 22-11, TASK 802.  ALL TESTS PASSED. SYS RETURNED TO NORMAL.
